# SDR SWAA071042

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 60,770 hours, 50,530 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Attach Fitting
- Part number: 65C2638416M
- Part serial: 5584D
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT ELEVATOR TAB CONTROL ATTACH POINT BROKEN.  REMOVED AND REPLACED ELEVATOR TAB PER MM.
